# SDR AALA202206171735

- Difficulty date: June 5, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A300*
- Aircraft serial: 1079
- Aircraft time: 75,495 hours, 30,040 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 9319
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 933 hours, 540 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN CREW REPORTS FOUL ODOR. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU.  **SUPPLEMENTAL REPORT FOR AALA202206071735: REPLACED APU OIL COOLER PER AMM 49-91-44 AND REPLACED THE APU OIL COOLING FAN PER AMM 49-52-51 (AALA202206173477). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
